# SDR SWIA201335521

- Difficulty date: November 1, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N297SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120327
- Aircraft time: 36,204 hours, 50,594 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 3 FUEL CELL HAS 1 SKIN SUPPORT CRACKED AFT INBD SIDE OF PANEL.  C-CHECK REPLACED 1 SKIN SUPPORT INBD OF NR 3 FUEL ACCESS PANEL 1 STRINGER AFT PN 120-61341-617 IAW SRM.
